Alert archive / Illinois / Flash Flood Warnings in 2009

Flash Flood Warning 15, NWS Lincoln, IL

May 15, 2009Fulton County, Schuyler County, Illinois

NWS Lincoln, IL issued this flash flood warning at May 15, 2009, 3:32 PM CDT for Fulton County, Schuyler County, Illinois. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2009, 3:32 PM CDT (20:32 UTC)
Expired
May 15, 2009, 9:30 PM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Fulton County, IL, Schuyler County, IL

The radar

The Lincoln radar (KILX), 94 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 3:50 PM CDTHEAVY RAIN 1.75Marietta, ILRAINFALL SINCE 7 AM
May 15, 4:53 PM CDTFLASH FLOODBrooklyn, ILIL ROUTE 101 EAST OF BROOKLYN CLOSED DUE TO CREEK FLOWING OVER ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 81 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KILX 152032
FFWILX
ILC057-169-160230-
/O.NEW.KILX.FF.W.0015.090515T2032Z-090516T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
332 PM CDT FRI MAY 15 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 930 PM CDT.

* AT 327 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. 2 TO 3 INCHES OF ADDITIONAL RAIN CAN BE EXPECTED 
  FROM THESE   STRONG STORMS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LEWISTOWN...RUSHVILLE...ASTORIA...BROOKLYN...BROWNING...CUBA...
  IPAVA...LITTLETON...ST. DAVID...VERMONT...BANNER...BERNADOTTE...
  BLUFF CITY...BRYANT...CAMDEN...DUNCAN MILLS...DUNFERMLINE...
  FREDERICK...HUNTSVILLE...LITTLE AMERICA...MARBLETOWN...MARIETTA...
  RAY...SMITHFIELD...TABLE GROVE AND WEINBERG KING STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.

&&

LAT...LON 4028 9093 4029 9046 4055 9045 4054 8988
      4046 8991 4037 9005 4030 9008 4019 9021
      4017 9021 4016 9029 4012 9039 4002 9045
      3998 9053 3998 9060 4003 9061 4004 9068
      4011 9071 4010 9092

$$

GOETSCH
1 follow-up statement
000 
WGUS73 KILX 152309
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
609 PM CDT FRI MAY 15 2009

ILC057-169-160230-
/O.CON.KILX.FF.W.0015.000000T0000Z-090516T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON-SCHUYLER-
609 PM CDT FRI MAY 15 2009

...A FLASH FLOOD WARNING FOR EXCESSIVE RAIN REMAINS IN EFFECT UNTIL
930 PM CDT FOR SCHUYLER AND SOUTHERN FULTON COUNTIES...

AT 606 PM CDT...

BETWEEN 3 AND 6 INCHES OF RAIN HAS FALLEN NORTHWEST OF THE ILLINOIS 
RIVER SINCE SUNRISE. SHOWERS AND THUNDERSTORMS WILL BRING AN 
ADDITIONAL 1 TO 2 INCHES OF RAIN THROUGH MID EVENING WITH LOCAL 
2 TO 3 INCH AMOUNTS SOUTHEAST NEAR THE ILLINOIS RIVER. THIS WILL 
LEAD TO MORE WIDESPREAD FLASH FLOODING ESPECIALLY IN LOW LYING AND 
POOR DRAINAGE AREAS. AROUND 5 PM ROUTE 101 EAST OF BROOKLYN IN
SCHUYLER COUNTY WAS CLOSED DUE TO A CREEK FLOWING OVER IT.

LOCATIONS IMPACTED INCLUDE ASTORIA...BROOKLYN...BROWNING...CUBA...
IPAVA...LEWISTOWN...LITTLETON...RUSHVILLE...ST. DAVID AND VERMONT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 4028 9093 4029 9046 4055 9045 4054 8988
      4046 8991 4037 9005 4030 9008 4019 9021
      4017 9021 4016 9029 4012 9039 4002 9045
      3998 9053 3998 9060 4003 9061 4004 9068
      4011 9071 4010 9092

$$

HUETTL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 15, 3:03 PM CDT, 29 minutes earlier.

Area forecast discussion, May 15, 3:03 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION...CORRECTED HAZARD SECTION...
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT FRI MAY 15 2009

.DISCUSSION...
ISSUED 303 PM CDT FRI MAY 15 2009

SHORT TERM...TONIGHT THROUGH MONDAY...
MOST OF THE SHORT TERM FOCUS IS PACKED INTO THE FIRST 12 HOURS.
SURFACE LOW NEAR KANSAS CITY HAS A WARM FRONT EXTENDING EASTWARD
ALONG THE INTERSTATE 72 CORRIDOR THROUGH ILLINOIS. INSTABILITY ON
THE 18Z LINCOLN SOUNDING SUPPORTIVE OF HAIL...AND THE LOW LEVEL WIND
PROFILE THROUGH THE LOWEST 2-3 KM ARE SUPPORTIVE OF SUPERCELLS. THIS
THREAT WILL BE ENHANCED NEAR THE WARM FRONT. IN ADDITION...AIRMASS
IS VERY MOIST AND THUNDERSTORMS SHOULD CONTINUE TO BLOSSOM UNTIL THE
ASSOCIATED UPPER TROUGH MOVES THROUGH AFTER MIDNIGHT. WITH THE
EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN IN THE NORTH...AND THE
EXPECTED HEAVY RAINFALL TONIGHT...WILL CONTINUE THE FLASH FLOOD
WATCH AND EXTEND IT SOUTHWARD TOWARD INTERSTATE 70 IN SOUTHEASTERN
ILLINOIS. EVEN THE AREAS THAT MISSED OUT ON THE RAIN TODAY HAVE
NEARLY SATURATED GROUND FROM THE RECENT HEAVY RAINS. IN ADDITION TO
THE FLASH FLOOD THREAT...MAJOR FLOODING OF SEVERAL OF THE AREA
RIVERS WILL BE LIKELY.

WILL CARRY A CHANCE OF PRECIPITATION IN THE SOUTHEAST SATURDAY
MORNING...AFTERWHICH DRIER HIGH PRESSURE WILL BRING MAINLY
SUNNY/CLEAR SKIES THROUGH THE FIRST PART OF NEXT WEEK. LOWS SATURDAY
NIGHT AND SUNDAY NIGHT WILL BE QUITE COOL...IN THE 40-45 RANGE.

LONG TERM...TUESDAY THROUGH FRIDAY...
FAIRLY QUIET PERIOD EXPECTED NEXT WEEK AT AN UPPER RIDGE MIGRATES
FROM THE ROCKIES EASTWARD INTO THE SOUTHERN STATES BY FRIDAY.
HOWEVER...A COUPLE OF FEATURES WORTHY OF NOTE. THE DETERMINISTIC
MODEL GUIDANCE...ESPECIALLY THE 00Z ECMWF...APPEARS TO BE TOO
AMPLIFIED WITH THE FAST UPPER FLOW ACROSS THE NORTHERN CONUS
TUE-FRI. A LESS AMPLIFIED SOLUTION WOULD FAVOR A COLD FRONT POSSIBLY
FLIRTING WITH NORTHERN IL TUESDAY NIGHT OR WEDNESDAY BEFORE
RETREATING BACK NORTH. THE NEXT BETTER SHOT MAY BE BY NEXT FRIDAY...
BUT WILL KEEP POPS IN THE SLIGHT CHANCE RANGE FOR NOW.

04
&&

.AVIATION...
ISSUED 1250 PM CDT FRI MAY 15 2009

SHOWERS AND THUNDERSTORMS THAT HAVE BEEN AFFECTING PIA SINCE AROUND
SUNRISE THIS MORNING WITH VSBYS AS LOW AS AROUND A MILE WITH HEAVY
RAIN WILL EVENTUALLY SPREAD ENE BACK TO BMI BY MID/LATE AFTERNOON.
AREAS FURTHER SOUTH ALONG I-72 WITH SEE ISOLATED TO SCATTERED
CONVECTION THIS AFTERNOON AND HAVE VCTY TO COVER THAT AT SPI...DEC
AND CMI. WAVES OF SHOWERS AND THUNDERSTORMS EXTEND FROM THE IL RIVER
VALLEY OF NORTHERN IL WSW ACROSS NORTHERN MO INTO FAR SE NEBRASKA
AND FAR NE KANSAS. THIS CONVECTION NEAR 850 MB WARM FRONT AND SHORT
WAVE ALONG IA/MO BORDER. CONVECTION NORTH OF SURFACE WARM FRONT
EXTENDING FROM JUST SOUTH OF I-72 TO NORTH OF I-70 IN NORTHERN MO TO
1007 MB LOW PRESSURE ALONG THE EASTERN KS/NE BORDER. SURFACE WARM
FRONT LIFTS NORTH ACROSS CENTRAL IL DURING THIS AFTERNOON WITH EAST
WINDS 10 TO 15 KTS SHIFTING SOUTH WITH PASSAGE OF WARM FRONT.
MEANWHILE A COLD FRONT FROM WESTERN MN INTO EASTERN NEBRASKA AND
CENTRAL KS TO SPREAD EAST OVER CENTRAL IL OVERNIGHT. COLD FRONT WILL
LIKELY BRING A BAND OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINS
LASTING SEVERAL HOURS TONIGHT AS IT PRESSES SE ACROSS IL OVERNIGHT.
SHOWERS/THUNDERSTORMS TO DIMINISH FROM NW TO SE BETWEEN 07Z-11Z. LOW
CEILINGS AROUND 1K FT BEHIND COLD FRONT FOR LATER TONIGHT/EARLY SAT
MORNING. LOW CLOUDS TO LIFT AND SCATTERED OUT DURING MID/LATE SAT
MORNING AS BREEZY NW WINDS FILTER DRIER AIR INTO IL AS CANADIAN HIGH
PRESSURES SETTLES INTO THE MIDWEST.

HUETTL
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR...
ILZ027>031-036-038-040>057-061.

&&
Hazardous weather outlook, May 15, 2:30 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
230 PM CDT FRI MAY 15 2009

ILZ027>031-036>038-161200-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
230 PM CDT FRI MAY 15 2009

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING.
SOME OF THE STORMS MAY REACH SEVERE LEVELS INTO THIS EVENING...
WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL BE
POSSIBLE FROM PEORIA SOUTH.

VERY HEAVY RAINFALL IS ALSO EXPECTED THROUGH THIS EVENING AND RAINFALL
AMOUNTS MAY REACH BETWEEN 1.5 TO 3 INCHES...WITH LOCAL 3 TO 5 INCH
AMOUNTS POSSIBLE. THIS RAIN FALLING ON ALREADY SATURATED
SOILS...WILL AGGRAVATE ONGOING FLOODING PROBLEMS ACROSS THE AREA.

SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA AFTER
3 AM TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE
NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...MACKINAW...AND
SPOON RIVERS WILL EXPERIENCE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AND 10 PM.

ILZ040>057-061>063-066>068-071>073-161200-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON-
MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT-
SHELBY-VERMILION-
230 PM CDT FRI MAY 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE
THIS AFTERNOON AND EVENING NORTH OF I-70 AND SOUTH OF I-70
TONIGHT...AS A COLD FRONT PUSHES EAST ACROSS THE AREA. SOME OF THE
STORMS MAY REACH SEVERE LEVELS...WITH DAMAGING WINDS AND LARGE
HAIL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE NORTH OF I-70.
LOCALLY HEAVY RAINFALL MAY DEVELOP...AND FALL ON ALREADY SATURATED
SOILS. ANY ONGOING FLOODING PROBLEMS ACROSS THE AREA WILL LIKELY
BE AGGRAVATED.

SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA EARLY
SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE
NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...SANGAMON...
LITTLE WABASH...AND EMBARRAS RIVERS WILL EXPERIENCE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 1 AM.

HUETTL

In the hours before

Local storm report, May 15, 2:04 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
204 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HEAVY RAIN       CANTON                  40.56N 90.04W
05/15/2009  M1.63 INCH       FULTON             IL   MESONET

            SINCE 4 AM. SWOP REPORT.

&&

25
Special weather statement, May 15, 2:38 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
238 PM CDT FRI MAY 15 2009

ILZ036-040-152045-
FULTON-SCHUYLER-
238 PM CDT FRI MAY 15 2009

...SIGNIFICANT WEATHER ALERT FOR SCHUYLER AND WESTERN FULTON COUNTIES
UNTIL 345 PM CDT...

AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GOLDEN...OR 22 MILES WEST OF RUSHVILLE...
MOVING NORTHEAST AT 35 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

PEOPLE IN FULTON AND SCHUYLER COUNTIES...INCLUDING THE CITIES OF
BROOKLYN AND LITTLETON...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4027 9093 4029 9088 4028 9046 4052 9046
      4060 9030 4023 9018 4008 9070 4010 9071
      4010 9092 4011 9093
TIME...MOT...LOC 1938Z 232DEG 29KT 4012 9096

BARKER
Local storm report, May 15, 3:24 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
324 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HEAVY RAIN       ALTONA                  41.12N 90.16W
05/15/2009  M2.09 INCH       KNOX               IL   CO-OP OBSERVER

            COOP OBSERVER MEASURED 2.09 INCHES OF RAIN SINCE 5 AM.

&&

KHUETTL
Local storm report, May 15, 3:27 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
327 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
05/15/2009  M3.10 INCH       KNOX               IL   TRAINED SPOTTER

            SPOTTER MEASURED 3.10 INCHES OF RAIN IN GALESBURG SINCE 5
            AM.

&&

KHUETTL
Local storm report, May 15, 3:30 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
330 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HEAVY RAIN       ABINGDON                40.80N 90.40W
05/15/2009  M5.02 INCH       KNOX               IL   MESONET

            WEATHER OBSERVER MEASURED 5.02 INCHES OF RAIN IN ABINGDON
            SINCE 5 AM

&&

KHUETTL
Local storm report, May 15, 3:32 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
332 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     FLASH FLOOD      ABINGDON                40.80N 90.40W
05/15/2009                   KNOX               IL   MESONET

            SIGNIFICANT FLASH FLOODING WITH SEVERAL ROADS IN ABINGDON
            CLOSED FROM 1 TO 2 FEET OF WATER ON THEM. MAIN STREET IS
            CLOSED DUE TO FLOODING. MEASURED 5.02 INCHES OF RAIN
            SINCE 5 AM.

&&

KHUETTL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 9:03 AM CDTFlash Flood WarningILXFulton, Knox6 hr
May 15, 10:28 AM CDTFlash Flood WarningILXKnox, Peoria, Stark5 hr
May 15, 10:55 AM CDTRiver Flood WarningILXFulton6 days
May 15, 10:58 AM CDTRiver Flood WarningILXMcLean, Tazewell, Woodford56 hr
May 15, 11:32 AM CDTAreal Flood AdvisoryILXFulton, Marshall, Peoria, Tazewell, Woodford6 hr
May 15, 2:35 PM CDTFlash Flood WarningILXFulton, Knox, Peoria, Stark6 hr
May 15, 2:38 PM CDTSpecial Weather StatementILXSchuyler67 min
May 15, 3:45 PM CDTTornado WarningILXCass, Morgan, Scott45 min
May 15, 4:00 PM CDTRiver Flood WarningILXCass, Mason9 days
May 15, 4:17 PM CDTFlash Flood WarningILXMarshall, Peoria, Tazewell, Woodford6 hr
May 15, 4:25 PM CDTTornado WarningILXCass, Morgan35 min
May 15, 4:47 PM CDTAreal Flood AdvisoryILXMason, Tazewell6 hr
May 15, 4:49 PM CDTTornado WarningILXCass, Menard, Sangamon26 min
May 15, 5:14 PM CDTTornado WarningILXLogan, Menard, Sangamon46 min
May 15, 5:25 PM CDTAreal Flood AdvisoryILXMcLean, Tazewell, Woodford6 hr
May 15, 5:38 PM CDTAreal Flood AdvisoryILXCass, Mason, Menard6 hr
May 15, 5:40 PM CDTTornado WarningILXLogan, Macon, Sangamon50 min
May 15, 5:46 PM CDTFlash Flood WarningILXMcLean, Tazewell, Woodford5 hr
May 15, 5:54 PM CDTFlash Flood WarningILXCass, Logan, Mason, Menard, Morgan, Sangamon and 2 more6 hr
May 15, 5:58 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott47 min
May 15, 6:06 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion54 min
May 15, 6:11 PM CDTTornado WarningILXMacon35 min
May 15, 6:16 PM CDTSpecial Weather StatementILXMason, Menard59 min
May 15, 6:26 PM CDTSevere Thunderstorm WarningILXLogan, Menard, Sangamon30 min
May 15, 6:27 PM CDTFlash Flood WarningILXDeWitt, Macon6 hr
May 15, 6:38 PM CDTTornado WarningILXChampaign, Vermilion31 min
May 15, 6:42 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Sangamon48 min
May 15, 6:42 PM CDTTornado WarningILXChampaign, Macon, Piatt48 min

Nearby

Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.